MathSciNet Relay Station
MathSciNet bibliographic data
MR2680191 (2011g:35239) 35L65 (35B44 35C06 35Q35 44A15 76B03 86A10)
Castro, A.; Córdoba, D. Infinite energy solutions of the surface quasi-geostrophic equation. Adv. Math. 225 (2010), no. 4, 1820–1829.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement